Alert archive / Ohio / Frost Advisories in 2015
Frost Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 22, 2015, 3:52 AM EDT for 13 counties in Ohio; Erie County, Pennsylvania. It took effect at May 23, 2015, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2015, 3:52 AM EDT (07:52 UTC)
- In effect from
- May 23, 2015, 12:00 AM EDT
- Expired
- May 23, 2015, 8:08 AM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 47 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
589 WWUS71 KCLE 220752 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EDT FRI MAY 22 2015 PAZ002-003-221600- /O.UPG.KCLE.FZ.A.0001.150523T0400Z-150523T1300Z/ /O.NEW.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/ SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...EDINBORO...MEADVILLE 352 AM EDT FRI MAY 22 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM SATURDAY. * TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL LIKELY RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$ OHZ014-221600- /O.NEW.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/ ASHTABULA INLAND- INCLUDING THE CITY OF...JEFFERSON 352 AM EDT FRI MAY 22 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM SATURDAY. * TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$ OHZ012-013-022-023-033-089-PAZ001-221600- /O.NEW.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/ LAKE-GEAUGA-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...MENTOR...CHARDON...RAVENNA...WARREN... YOUNGSTOWN...ASHTABULA...ERIE 352 AM EDT FRI MAY 22 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM SATURDAY. * TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$
4 follow-up statements
813 WWUS71 KCLE 221516 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1116 AM EDT FRI MAY 22 2015 OHZ014-PAZ002-003-222330- /O.CON.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/ ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE 1116 AM EDT FRI MAY 22 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... * TEMPERATURES...LOWS IN THE UPPER 20S AND LOWER 30S. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$ OHZ010-011-020-021-031-032-038-222330- /O.EXA.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/ LORAIN-CUYAHOGA-MEDINA-SUMMIT-WAYNE-STARK-HOLMES- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MEDINA...AKRON... WOOSTER...CANTON...MILLERSBURG 1116 AM EDT FRI MAY 22 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY. * TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S. TEMPERATURES WILL BE WARMEST NEAR THE LAKESHORE. * TIMING...THE LOWEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$ OHZ012-013-022-023-033-089-PAZ001-222330- /O.CON.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/ LAKE-GEAUGA-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE- INCLUDING THE CITIES OF...MENTOR...CHARDON...RAVENNA...WARREN... YOUNGSTOWN...ASHTABULA...ERIE 1116 AM EDT FRI MAY 22 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SATURDAY... * TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S. TEMPERATURES WILL BE WARMEST NEAR THE LAKESHORE. * TIMING...THE LOWEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$
615 WWUS71 KCLE 230159 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 959 PM EDT FRI MAY 22 2015 OHZ014-PAZ002-003-231000- /O.CON.KCLE.FZ.W.0001.150523T0400Z-150523T1300Z/ ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE 959 PM EDT FRI MAY 22 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY... * TEMPERATURES...LOWS WITHIN A COUPLE DEGREES OF 30. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...COLD TEMPERATURES AND FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$ OHZ010>013-020>023-031>033-038-089-PAZ001-231000- /O.CON.KCLE.FR.Y.0002.150523T0400Z-150523T1300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE 959 PM EDT FRI MAY 22 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SATURDAY... * TEMPERATURES...LOW TEMPERATURES IN THE LOWER AND MID 30S. TEMPERATURES WILL BE WARMEST NEAR THE LAKESHORE. * TIMING...THE LOWEST TEMPERATURES WILL OCCUR AROUND SUNRISE SATURDAY MORNING. * IMPACTS...FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$
850 WWUS71 KCLE 230830 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 430 AM EDT SAT MAY 23 2015 OHZ014-PAZ002-003-231300- /O.CON.KCLE.FZ.W.0001.000000T0000Z-150523T1300Z/ ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE 430 AM EDT SAT MAY 23 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...LOWS GENERALLY IN THE LOWER 30S WITH A FEW LOCATIONS DIPPING INTO THE UPPER 20S. * TIMING...THE COLDEST TEMPERATURES WILL OCCUR JUST BEFORE SUNRISE. * IMPACTS...COLD TEMPERATURES AND WIDESPREAD FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$ OHZ010>013-020>023-031>033-038-089-PAZ001-231300- /O.CON.KCLE.FR.Y.0002.000000T0000Z-150523T1300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE 430 AM EDT SAT MAY 23 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...LOW TEMPERATURES IN THE MID 30S WITH A FEW OF THE COOLER LOCATIONS DIPPING INTO THE LOWER 30S. TEMPERATURES WILL BE WARMEST NEAR THE LAKESHORE. * TIMING...THE LOWEST TEMPERATURES WILL OCCUR JUST BEFORE SUNRISE. * IMPACTS...AREAS OF FROST WILL RESULT IN DAMAGE TO UNPROTECTED TENDER VEGETATION. FROST WILL BE SOMEWHAT PATCHY ACROSS CUYAHOGA AND LORAIN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS THAT ARE OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE TO PROTECT FROM THE COLD. && $$
111 WWUS71 KCLE 231208 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 808 AM EDT SAT MAY 23 2015 OHZ014-PAZ002-003-231315- /O.CAN.KCLE.FZ.W.0001.000000T0000Z-150523T1300Z/ ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...JEFFERSON...EDINBORO...MEADVILLE 808 AM EDT SAT MAY 23 2015 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FREEZE WARNING. TEMPERATURES HAVE WARMED OUT OF THE 30S ENDING THE THREAT OF FROST OR FREEZE. $$ OHZ010>013-020>023-031>033-038-089-PAZ001-231315- /O.CAN.KCLE.FR.Y.0002.000000T0000Z-150523T1300Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... MEDINA...AKRON...RAVENNA...WARREN...WOOSTER...CANTON... YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE 808 AM EDT SAT MAY 23 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE WARMED OUT OF THE 30S ENDING THE THREAT OF FROST. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 22, 1:42 AM EDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 22, 1:42 AM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
142 AM EDT FRI MAY 22 2015
.SYNOPSIS...
A WEAK COLD FRONT WILL SINK SOUTH ACROSS THE GREAT LAKES
TONIGHT...REACHING NORTHERN OHIO AND NW PA RIGHT ABOUT SUNRISE.
HIGH PRESSURE WILL BUILD ACROSS THE REGION LATER FRIDAY AND WILL
BE THE MAIN WEATHER FEATURE THROUGH SATURDAY NIGHT. A WARM FRONT
WILL DEVELOP OVER THE AREA BY MONDAY.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
TWEAKED THE TIMING OF THE CLEARING BEHIND THE UPPER LEVEL SHORT
WAVE. AS CLEAR AS IT IS LOWERED TEMPS A COUPLE OF DEGREES ACROSS
THE BOARD.
ORIGINAL DISCUSSION...
WILL HAVE A PERIOD OF CLEARING...OR PARTIAL CLEARING
TONIGHT...BEFORE CLOUDS ASSOCIATED WITH THE COLD FRONT MOVE IN
DURING THE SECOND HALF OF THE NIGHT. NOT A REAL SIGNIFICANT
FEATURE...AND MAY ONLY HAVE A SPRINKLE OR A HUNDREDTH OR TWO BEFORE
SUNRISE. TEMPERATURES TONIGHT WILL AGAIN BE IN THE 40S WITH A
LIGHT SOUTHWEST FLOW KEEPING TEMPERATURES UP.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
THE THREAT FOR A SPRINKLE OR BRIEF PERIOD OF LIGHT RAIN POSSIBLE
FOR MORNING WITH THE COLD FRONTAL PASSAGE. THIS WILL BE THE LAST
IN A SERIES OF RE-ENFORCING SHOTS OF COLD AIR. THE HIGH BUILDS IN
NICELY DURING THE COURSE OF THE DAY...WITH A GOOD DEAL OF
SUBSIDENCE AND DRYING TAKING PLACE. WILL ALLOW FOR CLEARING TO
TAKE PLACE DURING THE AFTERNOON. WOULD EXPECT TO STILL HAVE A FEW
CLOUDS ACROSS FAR NE OH/NW PA OFF OF THE LAKE WITH THE AMOUNT OF
COLD AIR/CYCLONIC FLOW...BUT OVERALL A LOT OF DRYING WILL TAKE
PLACE. SO IT WILL BE THE THIRD DAY WITH TEMPERATURES WELL BELOW
NORMAL. HIGHS WILL ONLY RECOVER TO 55 TO 65 DEGREES FROM NW PA TO
FINDLAY RESPECTIVELY.
HAVE ISSUED A FREEZE WATCH FOR INLAND NW PA FOR FRIDAY
NIGHT...WITH MEDIUM CONFIDENCE THAT FREEZING TEMPERATURES WILL BE
REACHED FOR A FEW HOURS. IT IS POSSIBLE THAT SOME LOCATIONS ACROSS
ASHTABULA AND TRUMBULL COUNTIES MAY HIT FREEZING TOO. WILL LIKELY
SEE A FROST ADVISORY ISSUED FOR EASTERN OHIO WITH A LATER SHIFT.
THE TEMPERATURE RECOVER WILL BEGIN WITH SATURDAY...BUT WILL BE
SLOW ESPECIALLY AFTER THE CHILLY MORNING START. WILL GET CLOSE TO
NORMAL SATURDAY WITH A GREAT DEAL OF SUN.
HIGH CLOUDS WILL BE PRESENT SUNDAY ACROSS THE WESTERN SKY AS WE
AWAIT THE SYSTEM EMERGING FROM THE PLAINS AND HAVE WARM ADVECTION
TAKING PLACE LOCALLY. THE DEVELOPMENT OF A WARM FRONT MAY BE ABLE
TO BRING SHOWERS TO THE AREA SUNDAY NIGHT. STILL A LOT OF
UNCERTAINTY AS TO WHERE THIS FEATURE SETS UP AND THE DEGREE OF
LIFT. WITH THE ECMWF FURTHER NORTH THAN THE GFS HAVE BROUGHT THE
PRECIP CHANCES DOWN SLIGHTLY...LEAVING IT BROAD BRUSHED IN THE
CHANCE CATEGORY. TEMPERATURES MORE SOLIDLY IN THE 70S FOR HIGHS
SUNDAY.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
UPPER RIDGING ALONG THE EAST COAST SHOULD LEAD TO A RELATIVELY WARM
PATTERN MON THRU THU WITH HIGH TEMPS GENERALLY AROUND 80 AND LOWS
MAINLY IN THE 60S.
THE UPPER TROUGH WEST OF THE AREA WILL INDUCE A MOIST FLOW FROM THE
GULF. THE MODELS SHOW A SERIES OF WEAK SYSTEMS MOVING THRU THE LAKES
AND BY THU A COLD FRONT SHOULD SAG SE CLOSE TO LAKE ERIE. WILL KEEP
CHC POPS IN THE FORECAST THRU THE PERIOD AS THE AIRMASS STAYS MOIST
AND UNSTABLE.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL CONTINUE THROUGH THE TAF CYCLE. AN AREA OF
SPRINKLES ASSOCIATED WITH A COLD FRONT WILL SLIDE SOUTHEAST ACROSS
THE AREA THROUGH 16Z. AN ISOLATED SHOWER IS POSSIBLE BUT CEILINGS
WILL REMAIN IN THE 6-12K FEET RANGE AND ONLY INCLUDED VCSH IN A
FEW OF THE MORE FAVORABLE LOCATIONS FOR A COUPLE HOUR WINDOW.
OTHERWISE...WINDS WILL SHIFT TO THE NORTH/NORTHWEST BEHIND THE
FRONT WITH SKIES CLEARING. HIGH PRESSURE WILL BUILD OVERHEAD
TONIGHT WITH NEARLY CALM WINDS AND CLEAR SKIES.
.OUTLOOK...AREAS OF NON VFR POSSIBLE SUNDAY NIGHT THRU TUE IN SCT
SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
THE LAST REINFORCING COLD FRONT SHOULD DROP SE ACROSS LAKE ERIE FRI
MORNING SO EXPECT A SW FLOW OF AROUND 10 TO 15 KNOTS TO TURN NW.
THINK WAVES WILL GET INTO A 2 TO 4 FOOT RANGE FOR A WHILE. HIGH
PRESSURE BUILDS INTO THE LAKE BY FRI NIGHT TO DIMINISH THE WINDS AND
WAVES. A SOUTH FLOW WILL GET GOING BY THE END OF THE WEEKEND AND
HANG AROUND THRU THE MIDDLE OF NEXT WEEK WITH WIND SPEEDS GENERALLY
EXPECTED TO RUN 10 TO 15 KNOTS.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
PAZ002-003.
MARINE...NONE.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...DJB/OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...ADAMS
AVIATION...KEC
MARINE...ADAMSHazardous weather outlook, May 21, 3:28 PM EDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 328 PM EDT THU MAY 21 2015 PAZ002-003-221930- SOUTHERN ERIE-CRAWFORD PA- 328 PM EDT THU MAY 21 2015 ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010>014-020>023-029>033-038-047-089-PAZ001-221930- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE- 328 PM EDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PATCHY FROST IS LIKELY FRIDAY NIGHT AND EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ003-006>009-017>019-027-028-036-037-221930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-MARION- MORROW- 328 PM EDT THU MAY 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:52 AM EDT | Freeze Warning | CLE | Ashtabula | 28 hr |
| May 22, 3:39 PM EDT | Small Craft Advisory | CLE | 6 hr |
Nearby
Frost Advisories in Ohio, 2015Frost Advisories in Pennsylvania, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.